Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 4, Issue 2, Pages 125-131
http://dx.doi.org/10.1155/S1026022600000121

Discretizations of a perturbed logistic equation

Department of Mathematics, CIMAT, Apartado Postal 402, Guanajuato 36000, Gto., Mexico

Received 5 June 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The logistic equation has been used to model a population where the intrinsic rate of growth is a linearly decreasing function of the population density. We propose some models arising from discretizations of perturbed logistic equation where external factors such as harvesting and migration are included. The different discretizations exhibit diverse dynamic asymptotic behavior when dependence on two control parameters are allowed. We also give an alternative method to provide with new models that produce better approximating solutions.